Alert archive / Louisiana / Flash Flood Watches in 2012
Flash Flood Watch 4, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood watch at Feb 17, 2012, 3:50 PM CST for 17 parishes in Louisiana; 14 counties in Texas. It took effect at Feb 18, 2012, 4:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2012, 3:50 PM CST (21:50 UTC)
- In effect from
- Feb 18, 2012, 4:00 AM CST
- Expired
- Feb 18, 2012, 3:30 PM CST
- In force
- 12 hr
- Issued by
- NWS Shreveport, LA
- Flood severity
- None
All 31 counties
Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, Angelina County, TX, Cherokee County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
162 WGUS64 KSHV 172150 FFASHV URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SHREVEPORT LA 350 PM CST FRI FEB 17 2012 ...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 4 AM SATURDAY MORNING UNTIL 4PM SATURDAY AFTERNOON... LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167- 181200- /O.NEW.KSHV.FF.A.0004.120218T1000Z-120218T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- INCLUDING THE CITIES OF...SHREVEPORT...BOSSIER CITY...MINDEN... HOMER...RUSTON...FARMERVILLE...MANSFIELD...COUSHATTA... BIENVILLE...JONESBORO...MONROE...MANY...NATCHITOCHES... WINNFIELD...COLFAX...COLUMBIA...JENA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 350 PM CST FRI FEB 17 2012 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND TEXAS... INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...BIENVILLE... BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE SOTO...GRANT... JACKSON...LA SALLE...LINCOLN...NATCHITOCHES...OUACHITA...RED RIVER...SABINE LA...UNION LA...WEBSTER AND WINN. IN TEXAS... ANGELINA...CHEROKEE...GREGG...HARRISON...MARION... NACOGDOCHES...PANOLA...RUSK...SABINE TX...SAN AUGUSTINE... SHELBY...SMITH...UPSHUR AND WOOD. * FROM EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON * DUE TO MUCH CLOUDINESS AND THE COOL TEMPERATURES RECENTLY...OUR AREA SOILS HAVE RETAINED WATER FROM PREVIOUS RAIN EVENTS DURING EARLY AND THE MIDDLE PART OF THE MONTH. THIS MEANS THAT SATURATION WILL NOT TAKE LONG TO BE ACHIEVED AFTER THE ONSET OF SHOWERS AND THUNDERSTORM ACTIVITY PRIOR TO DAYBREAK. STORM TOTALS WILL BE ON THE ORDER OF 1 TO 3 INCHES AND EXCESS RUNOFF WILL QUICKLY BUILD AS RAINFALL CONTINUES THROUGH THE MORNING AND EARLY AFTERNOON. * LOW LYING AND POOR DRAINAGE AREAS MAY EXPERIENCE RISING WATER THAT COULD POSE A THREAT TO MOTORISTS AND PROPERTY OWNERS. HEAVY RAIN OVER HILLY TERRAIN CAN PRODUCE RAPID WATER RUNOFF THAT WILL MOVE QUICKLY ACROSS LOW WATER CROSSINGS AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 24
3 follow-up statements
545 WGUS64 KSHV 181017 FFASHV FLOOD WATCH NATIONAL WEATHER SERVICE SHREVEPORT LA 417 AM CST SAT FEB 18 2012 ...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 4PM THIS AFTERNOON... LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167- 181730- /O.CON.KSHV.FF.A.0004.000000T0000Z-120218T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- INCLUDING THE CITIES OF...SHREVEPORT...BOSSIER CITY...MINDEN... HOMER...RUSTON...FARMERVILLE...MANSFIELD...COUSHATTA... BIENVILLE...JONESBORO...MONROE...MANY...NATCHITOCHES... WINNFIELD...COLFAX...COLUMBIA...JENA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 417 AM CST SAT FEB 18 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...BIENVILLE...BOSSIER...CADDO... CALDWELL...CLAIBORNE...DE SOTO...GRANT...JACKSON...LA SALLE... LINCOLN...NATCHITOCHES...OUACHITA...RED RIVER...SABINE LA... UNION LA...WEBSTER AND WINN. IN TEXAS...ANGELINA...CHEROKEE... GREGG...HARRISON...MARION...NACOGDOCHES...PANOLA...RUSK... SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...UPSHUR AND WOOD. * UNTIL 4 PM CST THIS AFTERNOON * DUE TO MUCH CLOUDINESS AND THE COOL TEMPERATURES RECENTLY... OUR AREA SOILS HAVE RETAINED WATER FROM PREVIOUS RAIN EVENTS DURING EARLY AND THE MIDDLE PART OF THE MONTH. THIS MEANS THAT SATURATION WILL NOT TAKE LONG TO BE ACHIEVED AFTER THE ONSET OF SHOWERS AND THUNDERSTORM ACTIVITY. A LARGE AREA OF WIDESPREAD SHOWERS AND THUNDERSTORMS...CONTAINING VERY HEAVY RAIN...IS FAST APPROACHING THE EAST TEXAS LAKES AREA...AND WILL SPREAD FURTHER NORTH AND EAST ACROSS REMAINING PORTIONS OF NORTHEAST TEXAS...AND INTO NORTHERN LOUISIANA. STORM TOTALS WILL BE ON THE ORDER OF 1 TO 3 INCHES AND EXCESS RUNOFF WILL QUICKLY BUILD AS RAINFALL CONTINUES THROUGH THE MORNING AND EARLY AFTERNOON. SOME OF THE HEAVIER RAINFALL TOTALS MAY OCCUR RIGHT NEAR THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHWEST LOUISIANA...WHERE A GREATER CONCENTRATION OF POPULATION EXISTS AND HEAVY TRAFFIC WILL BE OCCURRING ALONG THE INTERSTATE CORRIDOR. * LOW LYING AND POOR DRAINAGE AREAS MAY EXPERIENCE RISING WATER THAT COULD POSE A THREAT TO MOTORISTS AND PROPERTY OWNERS. HEAVY RAIN OVER HILLY TERRAIN CAN PRODUCE RAPID WATER RUNOFF THAT WILL MOVE QUICKLY ACROSS LOW WATER CROSSINGS AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ VII
418 WGUS64 KSHV 181647 FFASHV FLOOD WATCH NATIONAL WEATHER SERVICE SHREVEPORT LA 1047 AM CST SAT FEB 18 2012 ...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 4PM THIS AFTERNOON... LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167- 182200- /O.CON.KSHV.FF.A.0004.000000T0000Z-120218T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- INCLUDING THE CITIES OF...SHREVEPORT...BOSSIER CITY...MINDEN... HOMER...RUSTON...FARMERVILLE...MANSFIELD...COUSHATTA... BIENVILLE...JONESBORO...MONROE...MANY...NATCHITOCHES... WINNFIELD...COLFAX...COLUMBIA...JENA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 1047 AM CST SAT FEB 18 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF LOUISIANA AND TEXAS...INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...BIENVILLE...BOSSIER...CADDO... CALDWELL...CLAIBORNE...DE SOTO...GRANT...JACKSON...LA SALLE... LINCOLN...NATCHITOCHES...OUACHITA...RED RIVER...SABINE LA... UNION LA...WEBSTER AND WINN. IN TEXAS...ANGELINA...CHEROKEE... GREGG...HARRISON...MARION...NACOGDOCHES...PANOLA...RUSK... SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...UPSHUR AND WOOD. * UNTIL 4 PM CST THIS AFTERNOON * SHOWERS AND THUNDERSTORMS...SOME CONTAINING HEAVY RAIN...CONTINUE ACROSS THE TOLEDO BEND COUNTRY NORTH AND EAST INTO NORTH CENTRAL LOUISIANA. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FARTHER WEST ACROSS TEXAS BEFORE MOVING EAST ACROSS THE AREA LATER TODAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL COMBINE WITH ALREADY SATURATED SOILS TO PRODUCE EXCESS RUNOFF THROUGH THE EARLY AFTERNOON. * LOW LYING AND POOR DRAINAGE AREAS MAY EXPERIENCE RISING WATER THAT COULD POSE A THREAT TO MOTORISTS AND PROPERTY OWNERS. HEAVY RAIN OVER HILLY TERRAIN CAN PRODUCE RAPID WATER RUNOFF THAT WILL MOVE QUICKLY ACROSS LOW WATER CROSSINGS AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 09
349 WGUS64 KSHV 182130 FFASHV FLOOD WATCH NATIONAL WEATHER SERVICE SHREVEPORT LA 330 PM CST SAT FEB 18 2012 ...FLASH FLOOD WATCH HAS BEEN CANCELED... LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167- 182230- /O.CAN.KSHV.FF.A.0004.000000T0000Z-120218T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- INCLUDING THE CITIES OF...SHREVEPORT...BOSSIER CITY...MINDEN... HOMER...RUSTON...FARMERVILLE...MANSFIELD...COUSHATTA... BIENVILLE...JONESBORO...MONROE...MANY...NATCHITOCHES... WINNFIELD...COLFAX...COLUMBIA...JENA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 330 PM CST SAT FEB 18 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND TEXAS HAS BEEN CANCELED. SHOWERS AND THUNDERSTORMS THAT BROUGHT HEAVY RAINFALL TO THE AREA EARLIER TODAY HAVE MOVED OFF TO THE EAST. ANY ADDITIONAL RAINFALL SOUTH OF THE INTERSTATE 20 CORRIDOR IS GENERALLY EXPECTED TO BE LESS THAN ONE INCH. MORE SHOWERS AND THUNDERSTORMS ARE DEVELOPING IN NORTHERN TEXAS AND WILL MOVE ACROSS THE AREA LATER THIS EVENING AND TONIGHT. HOWEVER...MOST OF THIS RAIN IS EXPECTED TO FALL IN AREAS THAT DID NOT RECEIVE THE MAJORITY OF THE HEAVY RAIN EARLIER TODAY. SOME HEAVY RAINFALL MAY STILL OCCUR AND AREA SOILS REMAIN NEARLY SATURATED. THIS MAY RESULT IN SOME MINOR LOCALIZED FLOODING. IN ADDITION...PONDING ON ROADWAYS SHOULD BE EXPECTED. $$ 09
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood watch went out at Feb 17, 11:11 AM CST, 4 hours 39 minutes earlier.
Area forecast discussion, Feb 17, 11:11 AM CST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1111 AM CST FRI FEB 17 2012 .DISCUSSION... MOST RAIN SHOWERS CONTINUE TO DIMINISH IN THE LULL OF THE NEW DAYS INITIAL HEATING AND THE REMAINING MID LEVEL DRY AIR NOTED ON THIS MORNINGS SOUNDING. HOWEVER...RETURNS ARE PICKING UP A BIT NOW INTO OUR FAR WESTERN COUNTIES. AREA WIDE...OUR SKIES ARE MOSTLY CLOUDY OVER THE REGION WITH A FEW BREAKS HERE AND THERE MAINLY SOUTH. OUR 88D RADAR IS SHOWING A FEW POCKETS OF SHOWERS ALONG I-30 AND PARTS OF SOUTHWEST ARKANSAS AND THEN BACK OF MUCH OF NORTHEAST TEXAS FROM MINEOLA...TO NEAR PALESTINE. SO FAR OUR RAINFALL AMOUNTS HAVE BEEN JUST TRACE TO HUNDRETHS THIS MORNING...BUT WILL PICK UP WITH MORE HEATING AND EVEN SOME ISOLATED THUNDER TOWARD MID AFTERNOON. THE WATER VAPOR SHOWING A MOISTENING DRY SLOT OVER NORTHEAST TEXAS EXTENDING BACK DEEP OVER MEXICO IN THE WAKE OF A LEAD SHORT WAVE OR TWO MOVING INTO THE PLAINS. MEANWHILE...THE MAIN LOW IS DEEPENING AND DIGGING INTO NW MEXICO WITH A SECOND DRY SLOT OVER BAJA. WE HAVE MADE SOME WHOLESALE CHANGES TO THE EXPECTED HIGHS FOR TODAY ACROSS THE AREA...LEANING ON THE NEW 12Z NAM DATA. WE SHOULD SEE ANOTHER 10 DEGREES GIVE OR TAKE FROM WHERE WE ARE AT THIS TIME. OUR EXPECTATIONS FOR THE HEAVY RAIN OVERNIGHT INTO TOMORROW REMAIN. /24/ && .AVIATION... && .PREV DISCUSSION... /ISSUED 402 AM CST FRI FEB 17 2012/ DISCUSSION... AS UPPER LOW OVER WEST TX DIGS INTO BIG BEND AREA...SFC WAVE ACROSS SOUTH TX AND LA COAST TO DEEPEN AND DRAW COPIOUS MOISTURE FROM GULF INTO REGION...IN ADDITION TO PACIFIC MOISTURE CAUGHT UP IN SOUTHERN STREAM JET FLOW. LATEST MODEL RUNS TRENDING DEEPER AND SLOWER WITH THIS LOW. IN ADDITION...PULLING THE TRACK OF THIS LOW ALONG THE BOUNDARY...A BIT NORTH OF THE COASTLINE...SPECULATING NOW THAT AXIS OF GREATEST RAINFALL MAY EXIST WITHIN CWA...CLOSER TO CENTER OF OF 850 MB LOW. THIS SCENARIO SUGGESTS ALSO THAT ELEVATED INSTABILITY PLAYING ROLE NORTH OF SFC LOW TRACK. WIDESPREAD RAIN AND EMBEDDED THUNDER WITH MENTION OF HEAVY RAINFALL NOW IN FCST...ESPECIALLY FRIDAY NIGHT AND SATURDAY MORNING. BY LATER SATURDAY...AS SFC LOW MOVES ACROSS LOWER DELTA REGION...WRAPAROUND STRATIFORM RAIN WITH MOISTURE NOT AS DEEP. TAPER OFF POPS INTO SUNDAY. MORE RAINFALL SEEN LATER IN WEEK WITH NEXT TROUGH ARRIVING IN NW FLOW AROUND TUESDAY...BUT RAINFALL SHOULD BE MUCH LESS THAN CURRENT WEEKEND OUTLOOK./VII/. AVIATION... VFR FLIGHT CONDITIONS WILL CONTINUE THROUGH AT LEAST THE FIRST HALF OF THE TAF PERIOD...WITH MAINLY MID LEVEL CIGS ABOVE 8-12KFT EXPECTED. CIGS WILL BEGIN TO LOWER FROM SW TO NE TODAY...AS SCT AREAS OF -RA DEVELOP/PROGRESS NE MAINLY ACROSS EXTREME SE OK/SW AR/E TX/NW LA. THIS -RA SHOULD NOT RESTRICT VSBYS TODAY...BUT WILL ACT TO SATURATE THE COLUMN FROM THE TOP DOWN...RESULTING IN CIGS FALLING TO AROUND 5KFT AFTER 21Z OVER THE WRN/SW SECTIONS OF E TX. ADDITIONAL AREAS OF SHRA WILL DEVELOP OVER CNTRL/ERN TX AND MUCH OF LA...ALONG AND N OF A WARM FRONT THAT WILL BEGIN TO LIFT N INTO SE TX/SRN LA. MVFR CIGS SHOULD DEVELOP BY 06Z SATURDAY OVER E TX S OF I-20/WCNTRL LA BY 06Z...SPREADING N TO THE I-20 TERMINALS /TYR/GGG/SHV/ PRIOR TO 12Z. SHRA AND EMBEDDED TSRA WILL BECOME MORE WIDESPREAD AFTER 12Z AREAWIDE...RESULTING IN MVFR CIGS SPREADING N INTO SW AR...WITH IFR CIGS LIKELY OVER E TX/N LA WITH THE SHRA. E WINDS 5-10KTS CAN BE EXPECTED THROUGH THE TAF PERIOD. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 65 49 53 37 60 / 30 80 80 50 10 MLU 64 48 54 39 60 / 20 60 80 60 10 DEQ 62 44 51 33 58 / 40 60 60 60 10 TXK 61 46 50 36 58 / 40 60 70 50 10 ELD 62 46 51 35 57 / 30 60 70 60 10 TYR 63 48 51 36 60 / 60 90 70 30 10 GGG 63 48 52 36 61 / 50 80 80 40 10 LFK 63 50 56 37 63 / 60 90 90 30 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 24/06
Hazardous weather outlook, Feb 17, 12:24 PM CST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1224 PM CST FRI FEB 17 2012 ARZ050-051-059>061-070>073-LAZ004-006-OKZ077-TXZ096-097-108>112- 124>126-181200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CLAIBORNE-UNION LA-MCCURTAIN-RED RIVER-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION- 1224 PM CST FRI FEB 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH CENTRAL ARKANSAS...PORTIONS OF NORTH LOUISIANA AND NORTHEAST TEXAS NORTH OF I-20 AND FOR SOUTHEAST OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND ISOLATED THUNDERSTORMS WILL SPREAD NORTH OF THE I-20 CORRIDOR DURING THE EVENING AND OVERNIGHT HOURS. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ONGOING INTO EARLY SATURDAY...BUT SLACK OFF A GOOD BIT FOR THE AFTERNOON. HOWEVER LIGHT SHOWERS ASSOCIATED WITH THE UPPER LOW WILL SPREAD BACK OVER THE AREA FOR THE AFTERNOON AND EVENING ON SATURDAY. HIGH PRESSURE WILL CLEAR SKIES BY EARLY SUNDAY AND WE WILL SEE OUR NEXT RAINMAKER MOVE INTO THE AREA DURING TUESDAY AFTERNOON AND EARLY WEDNESDAY. ASIDE FROM OCCASIONAL PERIODS OF LIGHTNING OVERNIGHT AND EARLY SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAZ001>003-005-010>014-017>022-TXZ136>138-149>153-165>167-181200- CADDO-BOSSIER-WEBSTER-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- 1224 PM CST FRI FEB 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE PORTIONS OF NORTH LOUISIANA AND NORTHEAST TEXAS ALONG AND SOUTH OF I-20. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND ISOLATED THUNDERSTORMS WILL BEGIN TO DEVELOP DURING THE AFTERNOON AND EVENING HOURS. COVERAGE OF RAINFALL WILL THEN GREATLY INCREASE OVERNIGHT...ESPECIALLY TOWARD DAYBREAK. PERIODS OF LIGHTNING WILL ACCOMPANY LOCALLY HEAVY RAINFALL IN THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE ONGOING INTO EARLY SATURDAY WITH HEAVY RAINFALL FROM THUNDERSTORMS CONTINUING UNTIL AT LEAST MIDDAY SATURDAY. PONDING OF WATER ON ROADS AND IN LOW LYING AREAS CAN BE EXPECTED AS 2 TO OVER 3 INCHES OF RAINFALL IS POSSIBLE. ALSO...PERIODS OF DANGEROUS LIGHTNING WILL ACCOMPANY THESE AREAS OF HEAVY RAINFALL. RAINFALL AMOUNTS WILL THEN SLACK OFF A GOOD BIT FOR THE AFTERNOON...BUT LIGHTER SHOWERS WILL CONTINUE UNDER THE UPPER LOW INTO THE EVENING. HIGH PRESSURE WILL CLEAR OUT THE WEATHER BY EARLY SUNDAY AND WE WILL SEE OUR NEXT RAINMAKER MOVE INTO THE AREA DURING TUESDAY AFTERNOON AND EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 24
Nearby
Flash Flood Watches in Louisiana, 2012Flash Flood Watches in Texas, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.